# SDR SCNA20160121007

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 44,397 hours, 26,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR SILL HAVE CORROSION AROUND SEVERAL FASTENER HOLES.  REMOVED CORROSION ON FWD PIT SILL WEB.  FOUND DAMAGE OUT OF LIMITS. R & R FWD PIT SILL WEB.
